# SDR SWIA200718838

- Difficulty date: July 27, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 35,147 hours, 29,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED VERTICAL STIFFENER AT FS 280.0 AND LBL27, DISCOVERED AT C-CHECK.  INSTALLED NEW FABRICATED ANGLE AT FS280 AND LBL 27 IAW CRJ200 SRM 51-42-06 PG 11.
